# SDR SWAA2021090212014

- Difficulty date: August 25, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV A EMERGENCY EXIT LIGHT LENS IS MISSING. / [01] REPLACED LAV A LIGHT LENS IAW AMM 33-51-01-960-802; [02] VERIFIED REPLACED LAV A LIGHT LENS IAW AMM 33-51-01-960-802
